# SDR REXA2014082800872

- Difficulty date: August 28, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL HINGE PIN ANTI-ROTATION TAB HAS TYPICAL DAMAGE CAUSED BY OUT HINGE PIN.  REPAIRED DAMAGE IAW EO R55022.
